The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (850 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 1, 1989, pp. 89–96
DOI: 10.4171/ZAA/339

Published online: 1989-02-28

On the Number of Stable Local Minima of Some Functionals

Frank Benkert[1]

(1) Universität Leipzig, Germany

Using the theories of locally monotone operators and of proper Fredholm operators, results on the number of stable local minima of some functionals are obtained and related examples are considered.

No keywords available for this article.

Benkert Frank: On the Number of Stable Local Minima of Some Functionals. Z. Anal. Anwend. 8 (1989), 89-96. doi: 10.4171/ZAA/339